×

Reduction formulas for certain multiple exponential sums. (English) Zbl 0212.07402

MSC:

11T23 Exponential sums
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] L. Carlitz: Weighted quadratic partitions over a finite field. Canadian Journal of Mathematics, vol. 5 (1953), pp. 317-323. · Zbl 0052.03805
[2] L. Carlitz: A note on exponential sums. Pacific Journal of Mathematics, vol. 30 (1969), pp. 35-37. · Zbl 0179.07001
[3] L. Carlitz: Gauss sums over finite fields of order \(2^{n}\). Acta Arithmetica, vol. 15 (1969), pp. 247-265. · Zbl 0177.07602
[4] L. E. Dickson: Linear Groups with an Exposition of the Galois Theory. New York, 1958. · Zbl 0082.24901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.